# SDR SWAA2025082794283

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BILGE AREA STA500I AND STR26R AT FWD CARGO COMPARTMENT.   REPLACED TIE CLIP AND FASTENERS LOCATED BILGE AREA STA500I AND STR26R AT FWD CARGO COMPARTMENT IAW  SRM 51-40-02; SRM 51-10-02, PARAGRAPH 9, AND DWG 143A1234, SHEET 14, REV A.
